Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 86, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Nov 16, 2014, 3:40 PM CST. It took effect at Nov 17, 2014, 9:00 AM CST. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2014, 3:40 PM CST (21:40 UTC)
- In effect from
- Nov 17, 2014, 9:00 AM CST
- Expired
- Nov 19, 2014, 12:00 AM CST
- In force
- 39 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
770 WHUS73 KMKX 162140 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 340 PM CST SUN NOV 16 2014 ...GUSTY WEST WINDS MONDAY INTO TUESDAY NIGHT... .WESTERLY WINDS WILL INCREASE AS LOW PRESSURE SLIDES BY TO THE NORTH MONDAY...WITH GUSTY WINDS LINGERING INTO TUESDAY NIGHT. THE OFFSHORE NATURE OF THE WINDS WILL KEEP WAVES ON THE LOWER END...WITH ANY HIGHER WAVES TOWARD OPEN WATERS. . LMZ643>646-170545- /O.NEW.KMKX.SC.Y.0086.141117T1500Z-141119T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 340 PM CST SUN NOV 16 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT CST TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT CST TUESDAY NIGHT. * WINDS: WEST AT 15 TO 20 KNOTS WITH GUSTS OF 25 TO 30 KNOTS. * WAVES: 2 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
10 follow-up statements
794 WHUS73 KMKX 170200 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 800 PM CST SUN NOV 16 2014 ...GUSTY WEST WINDS MONDAY INTO TUESDAY NIGHT... .WESTERLY WINDS WILL INCREASE AS LOW PRESSURE SLIDES BY TO THE NORTH MONDAY...WITH GUSTY WINDS LINGERING INTO TUESDAY NIGHT. THE OFFSHORE NATURE OF THE WINDS WILL KEEP WAVES ON THE LOWER END... WITH ANY HIGHER WAVES TOWARD OPEN WATERS. . LMZ643>646-171030- /O.CON.KMKX.SC.Y.0086.141117T1500Z-141119T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 800 PM CST SUN NOV 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT CST TUESDAY NIGHT... * WINDS: WEST AT 15 TO 20 KNOTS WITH GUSTS OF 25 TO 30 KNOTS. * WAVES: 2 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX CRAVEN
286 WHUS73 KMKX 170911 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 311 AM CST MON NOV 17 2014 ...BRISK AND GUSTY WEST WINDS TODAY THROUGH TUESDAY EVENING... .BRISK AND GUSTY WEST WINDS WILL DEVELOP THIS MORNING AS LOW PRESSURE INTENSIFIES ACROSS THE NORTHERN GREAT LAKES AND SOUTHEAST CANADA. THE BRISK WINDS WILL CONTINUE INTO TUESDAY NIGHT. THE OFFSHORE WINDS WILL KEEP WAVES ON THE LOWER END... WITH ANY HIGHER WAVES TOWARD OPEN WATERS. LMZ643>646-171715- /O.CON.KMKX.SC.Y.0086.141117T1500Z-141119T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 311 AM CST MON NOV 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST TUESDAY NIGHT... * WINDS: WEST AT 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES: 1 TO 3 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MG WWW.WEATHER.GOV/MKX
443 WHUS73 KMKX 171535 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 935 AM CST MON NOV 17 2014 ...BRISK AND GUSTY WEST WINDS TODAY THROUGH TUESDAY EVENING... .BRISK AND GUSTY WEST WINDS WILL DEVELOP BY AFTERNOON AS LOW PRESSURE INTENSIFIES ACROSS THE NORTHERN GREAT LAKES AND SOUTHEAST CANADA. THE BRISK WINDS WILL CONTINUE INTO TUESDAY NIGHT. THE OFFSHORE WINDS WILL KEEP WAVES ON THE LOWER END NEAR SHORE... WITH ANY HIGHER WAVES TOWARD OPEN WATERS. LMZ643>646-172345- /O.CON.KMKX.SC.Y.0086.000000T0000Z-141119T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 935 AM CST MON NOV 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TUESDAY NIGHT... * WINDS: WEST AT 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES: 1 TO 3 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
523 WHUS73 KMKX 172044 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 244 PM CST MON NOV 17 2014 ...BRISK AND GUSTY WEST WINDS THROUGH TUESDAY EVENING... .BRISK AND GUSTY WEST WINDS CONTINUE THIS AFTERNOON AS LOW PRESSURE INTENSIFIES ACROSS THE NORTHERN GREAT LAKES AND SOUTHEAST CANADA. THE BRISK WINDS WILL CONTINUE THROUGH TUESDAY EVENING. THE OFFSHORE WINDS WILL KEEP WAVES ON THE LOWER END NEAR SHORE... WITH ANY HIGHER WAVES TOWARD OPEN WATERS. LMZ643>646-180445- /O.CON.KMKX.SC.Y.0086.000000T0000Z-141119T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 244 PM CST MON NOV 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TUESDAY NIGHT... * WINDS: WEST AT 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS...EASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TUESDAY EVENING. * WAVES: 2 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
859 WHUS73 KMKX 180317 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 917 PM CST MON NOV 17 2014 ...BRISK AND GUSTY WEST WINDS THROUGH TUESDAY EVENING... .BRISK AND GUSTY WEST WINDS CONTINUE THROUGH THE OVERNIGHT INTO TUESDAY BEHIND STRONG LOW PRESSURE TRACKING ACROSS THE NORTHERN GREAT LAKES AND SOUTHEAST CANADA. THE BRISK WINDS WILL CONTINUE THROUGH TUESDAY EVENING. THE OFFSHORE WINDS WILL KEEP WAVES ON THE LOWER END NEAR SHORE...WITH ANY HIGHER WAVES TOWARD OPEN WATERS. LMZ643>646-181130- /O.CON.KMKX.SC.Y.0086.000000T0000Z-141119T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 917 PM CST MON NOV 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TUESDAY NIGHT... * WINDS: WEST AT 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS... EASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TUESDAY EVENING. * WAVES: 2 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
435 WHUS73 KMKX 180916 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 316 AM CST TUE NOV 18 2014 ...BRISK WEST WINDS INTO THIS EVENING... .BRISK WEST WINDS CONTINUE THROUGH TODAY AND INTO THIS EVENING BEHIND STRONG LOW PRESSURE TRACKING ACROSS SOUTHEAST CANADA. THE OFFSHORE WINDS WILL KEEP WAVES ON THE LOWER END NEAR SHORE...WITH ANY HIGHER WAVES TOWARD OPEN WATERS. LMZ643>646-181730- /O.CON.KMKX.SC.Y.0086.000000T0000Z-141119T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 316 AM CST TUE NOV 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS: WEST AT 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS... EASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TUESDAY EVENING. * WAVES: 2 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
256 WHUS73 KMKX 181507 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 907 AM CST TUE NOV 18 2014 ...BRISK WEST WINDS INTO THIS EVENING... .BRISK WEST WINDS CONTINUE THROUGH THIS EVENING BEHIND STRONG LOW PRESSURE TRACKING ACROSS SOUTHEAST CANADA. THE OFFSHORE WINDS WILL KEEP WAVES ON THE LOWER END NEAR SHORE...WITH HIGHER WAVES TOWARD OPEN WATERS. LMZ643>646-182315- /O.CON.KMKX.SC.Y.0086.000000T0000Z-141119T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 907 AM CST TUE NOV 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS: WEST AT 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS... EASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TUESDAY EVENING. * WAVES: 2 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
414 WHUS73 KMKX 182103 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 303 PM CST TUE NOV 18 2014 ...BRISK WEST WINDS INTO THIS EVENING... .BRISK WEST WINDS WILL CONTINUE INTO THIS EVENING...AS A TIGHT PRESSURE GRADIENT LINGERS OVER THE AREA. THE OFFSHORE WINDS WILL KEEP WAVES ON THE LOWER END NEAR SHORE...WITH HIGHER WAVES TOWARD AND OVER THE OPEN WATERS. LMZ643>646-190515- /O.CON.KMKX.SC.Y.0086.000000T0000Z-141119T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 303 PM CST TUE NOV 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS: WEST AT 15 TO 25 KNOTS...EASING TO 10 TO 20 KNOTS LATER TONIGHT. * WAVES: 2 TO 4 FEET...THE HIGHEST WAVES TOWARD AND OVER THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
703 WHUS73 KMKX 190408 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1008 PM CST TUE NOV 18 2014 ...WEST WINDS CONTINUE TO DIMINISH... .WEST WINDS WILL CONTINUE TO DIMINISH LATE THIS EVENING...AS A WEAK RIDGE OF HIGH PRESSURE BUILDS OVER THE NEARSHORE WATERS. THERE WILL BE A FEW GUSTS TO 25 KNOTS...BUT THE WINDS WILL FALL BELOW SMALL CRAFT LEVELS BY MIDNIGHT. WINDS WILL INCREASE TO ADVISORY LEVELS AGAIN WEDNESDAY AFTERNOON BEHIND A COLD FRONT THAT MOVES THROUGH THE NEARHSORE AREAS LATE IN THE MORNING. LMZ643>646-190600- /O.CON.KMKX.SC.Y.0086.000000T0000Z-141119T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1008 PM CST TUE NOV 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS: WEST AT 10 TO 15 KNOTS...WITH A FEW GUSTS TO 25 KNOTS THROUGH MIDNIGHT. * WAVES: 2 TO 4 FEET...THE HIGHEST WAVES TOWARD AND OVER THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
285 WHUS73 KMKX 190559 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1159 PM CST TUE NOV 18 2014 ...WINDS HAVE DIMINISHED... .WEST WINDS HAVE LOWERED BELOW SMALL CRAFT ADVISORY LIMITS SO THE ADVISORY HAS BEEN ALLOWED TO EXPIRE. LMZ643>646-190700- /O.EXP.KMKX.SC.Y.0086.000000T0000Z-141119T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1159 PM CST TUE NOV 18 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT. $$ REM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 16, 3:26 PM CST, 14 minutes earlier.
Area forecast discussion, Nov 16, 3:26 PM CST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 PM CST SUN NOV 16 2014
.TONIGHT AND MONDAY...FORECAST CONFIDENCE...HIGH
SHOULD SEE A LITTLE LIGHT SNOW OR FLURRIES LINGER THROUGH LATE
AFTERNOON IN THE EAST. STILL NOT EXPECTING ADDITIONAL ACCUMULATIONS.
CLOUDY SKIES WILL HANG AROUND THROUGH LATE AFTERNOON...SLOWLY
CLEARING FROM WEST TO EAST DURING THE EVENING. MAINLY MID AND HIGH
LEVEL CLOUDS WILL MOVE IN AFTER MIDNIGHT...WITH A CHANCE FOR A FEW
FLURRIES AS THE LEADING EDGE OF ANOTHER SHORTWAVE MOVES IN.
THE SHORTWAVE WILL BRING CLOUDY SKIES AGAIN MONDAY ALONG WITH A
CHANCE OF MAINLY AFTERNOON SNOW SHOWERS...WITH ONLY A DUSTING OR SO
EXPECTED.
COLD AIR ALOFT WILL POUR IN TONIGHT...WITH TEMPS AT THE SURFACE
FALLING TO THE 10 TO 15 DEGREE RANGE. WITH 925 MB TEMPS DOWN TO
AROUND -14C TOMORROW...HIGH TEMPERATURES WILL LIKELY STRUGGLE INTO
THE UPPER TEENS MOST PLACES...MAYBE LOW 20S NEAR LAKE MICHIGAN.
BREEZY WINDS ARE EXPECTED TOMORROW...SO IT WILL BE A VERY CHILLY DAY
WITH WIND CHILLS IN THE 0 TO 5 DEGREE RANGE THROUGH THE DAY.
.MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE IS HIGH.
WEAK SURFACE HIGH PRESSURE RIDGE SLIDES IN BY TUESDAY. BUT COLD
UPPER LEVEL NORTHWEST FLOW CONTINUES. ANY LINGERING FLURRIES OR
LIGHT SNOW SHOULD END MONDAY EVENING FOLLOWED BY DRY WEATHER
THROUGH TUESDAY EVENING. VERY COLD TEMPS EXPECTED BY SUNRISE
TUESDAY WITH LOWS DROPPING INTO THE SINGLE DIGITS...EXCEPT RIGHT
ALONG LAKE MICHIGAN. IF SKIES CLEAR AND WINDS DECOUPLE MORE THAN
EXPECTED...TEMPS COULD GO LOWER.
.LATE TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE IS MEDIUM.
ANOTHER IN THE SERIES OF MID LEVEL SHORT WAVES WILL DIG ACROSS
THE WESTERN GREAT LAKES. THERE IS A DECENT REFLECTION AT THE
SURFACE AS A RATHER SHARP SFC TROF MOVES INTO WESTERN WISCONSIN BY
SUNRISE ON WEDNESDAY. WARM AIR ADVECTION AHEAD OF THE TROF IS
QUITE STRONG...ESPECIALLY IN THE LOWER LEVELS...AND WILL HELP TO
SATURATE THE ATMOSPHERE QUICKLY. CONDENSATION PRESSURE DEFICITS ON
THE ISENTROPIC ANALYSIS DROP TO A FEW MB BY WEDNESDAY MORNING.
GUIDANCE IS RATHER LOW ON POPS WITH THIS FEATURE AND WE HAVE BEEN
GOING ABOVE GUIDANCE FOR THE PAST FEW DAYS...AND WILL CONTINUE.
STILL IN THE CHANCE CATEGORY...BUT MAY GET BUMPED A BIT HIGHER
OVER TIME. ANY SNOW AMOUNTS STILL LOOK LOW AS OVERALL MOISTURE IS
LIMITED IN THIS ARCTIC AIRMASS.
.THURSDAY THROUGH SATURDAY...FORECAST CONFIDENCE IS HIGH.
COLD CANADIAN HIGH PRESSURE DOMINATES DURING THIS TIME FRAME AND
SHOULD KEEP THE AREA DRY WITH A MIX OF CLOUDS AND SUN. TEMPS
REMAIN WELL BELOW NORMAL THROUGH FRIDAY WITH RECOVERY STARTING BY
SATURDAY. THE RIDGE WILL SLIDE EAST BY SATURDAY ALLOWING A
MODERATING SOUTHERLY FLOW TO PUSH IN. THE GFS AND THE ECMWF ARE
DEPICTING THE POTENTIAL FOR A STORM TO MOVE IN HERE LATER SATURDAY
NIGHT AND SUNDAY. TEMP PROFILES LOOKING WARMER...SUGGESTING A
MIXY PRECIP POTENTIAL SO STAY TUNED.
&&
.AVIATION/00Z TAFS/...
SHOULD SEE A LITTLE LIGHT SNOW OR FLURRIES LINGER THROUGH LATE
AFTERNOON IN THE EAST. STILL NOT EXPECTING ADDITIONAL ACCUMULATIONS.
MVFR CIGS WILL HANG AROUND THROUGH LATE AFTERNOON...SLOWLY CLEARING
FROM WEST TO EAST DURING THE EVENING. MAINLY MID AND HIGH LEVEL
CLOUDS WILL MOVE IN AFTER MIDNIGHT...WITH A CHANCE FOR A FEW
FLURRIES AS THE LEADING EDGE OF ANOTHER SHORTWAVE MOVES IN.
THE SHORTWAVE WILL BRING MVFR CIGS AGAIN MONDAY ALONG WITH A CHANCE
OF MAINLY AFTERNOON SNOW SHOWERS...WITH ONLY A DUSTING OR SO
EXPECTED.
&&
.MARINE...
HAVE DECIDED TO ISSUE A SMALL CRAFT ADVISORY THIS
AFTERNOON...EFFECTIVE FROM MID-MORNING MONDAY UNTIL MIDNIGHT TUESDAY
NIGHT. WESTERLY WINDS WILL INCREASE AS LOW PRESSURE SLIDES BY TO THE
NORTH...WITH GUSTS TO 25 KNOTS LIKELY. THE OFFSHORE NATURE OF THE
WINDS WILL KEEP WAVES ON THE LOWER END...WITH ANY HIGHER WAVES
TOWARD OPEN WATERS.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 9 AM MONDAY TO MIDNIGHT CST TUESDAY
NIGHT FOR LMZ643>646.
&&
TONIGHT/MONDAY AND AVIATION/MARINE...DDV
MONDAY NIGHT THROUGH SUNDAY...DAVISHazardous weather outlook, Nov 16, 3:20 PM CST, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 320 PM CST SUN NOV 16 2014 WIZ046-047-051-052-056>060-062>072-171100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 320 PM CST SUN NOV 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS WEEK. LMZ643>646-171100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 320 PM CST SUN NOV 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 AM MONDAY THROUGH 9 PM TUESDAY EVENING DUE TO BRISK WEST WINDS IN THE WAKE OF AN ARCTIC COLD FRONT. THE WINDS WILL REMAIN MARGINAL FOR SMALL CRAFT ADVISORY CONDITIONS FROM TUESDAY NIGHT INTO FRIDAY...THUS ADDITIONAL SMALL CRAFT ADVISORIES MAY BE NEEDED IF WIND FORECASTS INCREASE. DAVIS WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Nov 16, 10:01 AM CST, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1001 AM CST SUN NOV 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW 1 N GREENDALE 42.95N 88.00W
11/16/2014 M2.3 INCH MILWAUKEE WI PUBLIC
STORM TOTAL AMOUNT.
0905 AM SNOW 3 S MILWAUKEE 42.99N 87.92W
11/16/2014 M1.5 INCH MILWAUKEE WI TRAINED SPOTTER
RELAYED VIA SOCIAL MEDIA.
&&
SCHULTZNearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.